# SDR AMTA200600271

- Difficulty date: April 5, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Inoperative
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START FAULT LIGHT ILLUMINATED AND EICAS MSG APU FAULT DISPLAYED, SECOND ATTEMPT EGT 77 BUT RPM 32 NO START.  PERFORMED BITE CK OF APU ECU.  NO FAULTS NOTED, APU STARTED, OPS CHECK NORMAL.  (K)
